# SDR AALA201801099005

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 11,342 hours, 4,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R SERVICE DOOR EMERGENCY EXIT SIGN LENS MOUNTED UPSIDE DOWN AND BROKEN. REPLACED LENS AND MOUNTED LIGHT ASSY CORRECTLY. OPS CHECK GOOD.
